Boolean Extensions and Normal Subdirect Powers of Finite Universal Algebras.
Mathematische Zeitschrift, Tome 99 (1967), pp. 16-25
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__99_170760,
author = {Matthew I. Gould and George Gr\"atzer},
title = {Boolean {Extensions} and {Normal} {Subdirect} {Powers} of {Finite} {Universal} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {16--25},
year = {1967},
volume = {99},
zbl = {0153.33901},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__99_170760/}
}
Matthew I. Gould; George Grätzer. Boolean Extensions and Normal Subdirect Powers of Finite Universal Algebras.. Mathematische Zeitschrift, Tome 99 (1967), pp. 16-25. http://geodesic.mathdoc.fr/item/MZ_1967__99_170760/